Involutions on Homotopy Spheres.

J.P. Alexander; G.C. Hamrick; J. Vick

Inventiones mathematicae (1974)

  • Volume: 24, page 35-50
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Alexander, J.P., Hamrick, G.C., and Vick, J.. "Involutions on Homotopy Spheres.." Inventiones mathematicae 24 (1974): 35-50. <>.

author = {Alexander, J.P., Hamrick, G.C., Vick, J.},
journal = {Inventiones mathematicae},
pages = {35-50},
title = {Involutions on Homotopy Spheres.},
url = {},
volume = {24},
year = {1974},

AU - Alexander, J.P.
AU - Hamrick, G.C.
AU - Vick, J.
TI - Involutions on Homotopy Spheres.
JO - Inventiones mathematicae
PY - 1974
VL - 24
SP - 35
EP - 50
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.